Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 973714, 23 pages
http://dx.doi.org/10.1155/2009/973714
Research Article

Boundedness, Attractivity, and Stability of a Rational Difference Equation with Two Periodic Coefficients

School of Engineering, Democritus University of Thrace, 67100 Xanthi, Greece

Received 24 August 2008; Accepted 11 January 2009

Academic Editor: Yong Zhou

Copyright © 2009 G. Papaschinopoulos et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Camouzis, E. Chatterjee, and G. Ladas, “On the dynamics of xn+1=(δxn2+xn3)/(A+xn3),” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 230–239, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods, and Application, vol. 155 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1992. View at Zentralblatt MATH · View at MathSciNet
  3. D. Benest and C. Froeschlé, Eds., Analysis and Modelling of Discrete Dynamical Systems, D. Benest and C. Froeschlé, Eds., vol. 1 of Advances in Discrete Mathematics and Applications, Gordon and Breach Science, Amsterdam, The Netherlands, 1998. View at Zentralblatt MATH · View at MathSciNet
  4. L. Edelstein-Keshet, Mathematical Models in Biology, The Random House/Birkhäuser Mathematics Series, Random House, New York, NY, USA, 1988. View at Zentralblatt MATH · View at MathSciNet
  5. S. N. Elaydi, An Introduction to Difference Equations, Undergraduate Texts in Mathematics, Springer, New York, NY, USA, 1996. View at Zentralblatt MATH · View at MathSciNet
  6. E. A. Grove and G. Ladas, Periodicities in Nonlinear Difference Equations, vol. 4 of Advances in Discrete Mathematics and Applications, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2005. View at Zentralblatt MATH · View at MathSciNet
  7. V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, vol. 256 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at Zentralblatt MATH · View at MathSciNet
  8. S. Stević, “On a discrete epidemic model,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 87519, 10 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Stević, “On global periodicity of a class of difference equations,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 23503, 10 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Stević, “On the recursive sequence xn+1=A+xnp/xn1p,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 34517, 9 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Stević, “Asymptotics of some classes of higher-order difference equations,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 56813, 20 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Stević, “Asymptotic periodicity of a higher-order difference equation,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 13737, 9 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. M. Cushing, “Periodically forced nonlinear systems of difference equations,” Journal of Difference Equations and Applications, vol. 3, no. 5-6, pp. 547–561, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. M. Cushing and S. M. Henson, “Global dynamics of some periodically forced, monotone difference equations,” Journal of Difference Equations and Applications, vol. 7, no. 6, pp. 859–872, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. M. Cushing and S. M. Henson, “A periodically forced Beverton-Holt equation,” Journal of Difference Equations and Applications, vol. 8, no. 12, pp. 1119–1120, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. R. S. Kulenović, G. Ladas, and C. B. Overdeep, “On the dynamics of xn+1=pn+xn1/xn with a period-two coefficient,” Journal of Difference Equations and Applications, vol. 10, no. 10, pp. 905–914, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. Papaschinopoulos and C. J. Schinas, “On a (k+1)-th order difference equation with a coefficient of period k+1,” Journal of Difference Equations and Applications, vol. 11, no. 3, pp. 215–225, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Papaschinopoulos and C. J. Schinas, “Periodic and asymptotic character of a difference equation with periodic coefficient,” Mathematical Sciences Research Journal, vol. 9, no. 2, pp. 32–40, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. G. Papaschinopoulos, C. J. Schinas, and G. Stefanidou, “On a difference equation with 3-periodic coefficient,” Journal of Difference Equations and Applications, vol. 11, no. 15, pp. 1281–1287, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Kuczma, B. Choczewski, and R. Ger, Iterative Functional Equations, vol. 32 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1990. View at Zentralblatt MATH · View at MathSciNet